RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 6, Pages 932–936 (Mi mz12090)  

Brief Communications

Inverse Problems for the Sturm–Liouville Operator with Discontinuity Conditions

I. M. Guseinovabc, F. Z. Dostuevb

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences
c Azerbaijan University

Keywords: spectral data, main equation, discontinuity conditions, inverse spectral problem.

Funding Agency Grant Number
Science Development Foundation under the President of the Republic of Azerbaijan EIF/MQM/ELM-Tehsil-1-2016-1(26)-71/05/1
This work was supported by the Foundation for the Development of Science under the President of the Republic of Azerbaijan (grant EIF/MQM/ELM-Tehsil-1-2016-1(26)-71/05/1).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12090

Full text: PDF file (340 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:6, 923–928

Bibliographic databases:

Received: 13.06.2018

Citation: I. M. Guseinov, F. Z. Dostuev, “Inverse Problems for the Sturm–Liouville Operator with Discontinuity Conditions”, Mat. Zametki, 105:6 (2019), 932–936; Math. Notes, 105:6 (2019), 923–928

Citation in format AMSBIB
\Bibitem{GusDos19}
\by I.~M.~Guseinov, F.~Z.~Dostuev
\paper Inverse Problems for the Sturm--Liouville Operator with Discontinuity Conditions
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 6
\pages 932--936
\mathnet{http://mi.mathnet.ru/mz12090}
\crossref{https://doi.org/10.4213/mzm12090}
\elib{http://elibrary.ru/item.asp?id=37652176}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 6
\pages 923--928
\crossref{https://doi.org/10.1134/S0001434619050304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068177420}


Linking options:
  • http://mi.mathnet.ru/eng/mz12090
  • https://doi.org/10.4213/mzm12090
  • http://mi.mathnet.ru/eng/mz/v105/i6/p932

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70
    References:13
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019